# SDR HYIA20190115001

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402C
- Aircraft serial: 402C0619
- Aircraft time: 24,419 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Condition: Burned
- Location: Dimmer Assy
- Component: Dimmer Assembly, Cessna
- Component part number: 56180062
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED WHEN PANEL LIGHTING AND OVERHEAD LIGHTING IS ON, THERE IS AN ELECTRICAL BURNING SMELL. MAINTENANCE INSPECTED AND FOUND THE OVERHEAD FLOOD LIGHT DIMMER ASSEMBLY RIGHT RHEOSTAT RESISTER BURNT. THE ASSEMBLY WAS REPLACED WITH NO FURTHER DEFECTS.
